https://www.carenity.us/static/themes-v3/default/images/us/header/breast-cancer.jpg

Patients Breast cancer

2 replies

35 views

Topic of the discussion

Member Carenity
Posted on

Hello, I do not think that medical professional are understanding me. Hoping someone can lend a hand.

I started taking tamoxifen following breast cancer in February 2017. I experienced fatigue and weight gain, but now I am experiencing intense vaginal itching with inflammation

Its on the outer vaginal wall and it is unbearable.  It starts always like a couple hours of taking my tamoxifen.

I am going to make a new appoint with my gynecologist; hopefully some help.

Have any of you experienced this issue? 

The oncologist told me that eventually we could change the treatment, but not yet.

Thank you for reading.

Beginning of the discussion - 6/12/18

Hormone Therapy - Side Effects of Tamoxifen
Member Carenity
Posted on

You may have to lessen the dosage . See a gyno in the meantime to see what is available, to combat the itching and inflammation. I am have not taken  tamoxifin , but I know my doctor insist on having all chemo patients drink tons of water , it does help flush the medicine and get it out of your body faster so less side effects. I did suffer fatigue while going through chemo and neuropathy  which is worse now than when I was doing chemo. I was on Taxol.I feel like the side effects were not horrific as I thought it would be.I hope you can find some relief , there must be something to help.But do make sure you are drinking enough water to flush the meds and keep your kidneys happy. I am on a hormone blocker now when I don't remember to drink water the side effects start.  I will pray for you and if I hear any more info I will pass it on. Good luck!If any time you just need an ear I'm here for you, Denise

Hormone Therapy - Side Effects of Tamoxifen
Member Carenity
Posted on

P.S. Don't allow your doctor to make you feel rushed if you have questions , and make sure you are clearly stating your issues and not being polite about it. You need to be a strong advocate for yourself. I used to be kind of timid about talking to my doctor about side effects ,or pain because I didn't want to be a complainer.  Now I make sure my doctor understands how severe my pain or discomfort is.  Some times we forget they are working for us. , Denise